Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 173, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 5:28 AM CDT for Wagoner County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 5:28 AM CDT (10:28 UTC)
- Expired
- Apr 8, 2008, 6:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:28 AM CDT | HAIL 1 | 5 W Wagoner, OK | |
| Apr 8, 5:40 AM CDT | HAIL 1 | Wagoner, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:52 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2986 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 081028
SVRTSA
OKC145-081115-
/O.NEW.KTSA.SV.W.0173.080408T1028Z-080408T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 615 AM CDT
* AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF WAGONER TO PORTER...MOVING EAST AT
30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WAGONER...
TULLAHASSEE AND OKAY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3601 9523 3598 9528 3594 9527 3591 9528
3590 9526 3581 9529 3581 9565 3608 9542
3607 9522
TIME...MOT...LOC 1028Z 278DEG 26KT 3597 9542 3588 9551
$$3 follow-up statements
000
WWUS54 KTSA 081044
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CDT TUE APR 8 2008
OKC145-081115-
/O.CON.KTSA.SV.W.0173.000000T0000Z-080408T1115Z/
WAGONER OK-
544 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN WAGONER COUNTY...
AT 537 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF OKAY TO TULLAHASSEE...MOVING EAST AT
30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKAY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3607 9522 3601 9523 3598 9528 3594 9527
3593 9528 3589 9526 3582 9529 3582 9547
3607 9529
TIME...MOT...LOC 1044Z 278DEG 26KT 3595 9528 3586 9537
$$000
WWUS54 KTSA 081107
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
607 AM CDT TUE APR 8 2008
OKC145-081115-
/O.CON.KTSA.SV.W.0173.000000T0000Z-080408T1115Z/
WAGONER OK-
607 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN WAGONER COUNTY...
AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED NEAR OKAY...
MOVING EAST AT 30 MPH.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3591 9528 3590 9527 3589 9526 3582 9529
3582 9547 3592 9529
TIME...MOT...LOC 1107Z 278DEG 26KT 3589 9518 3582 9527
$$000
WWUS54 KTSA 081113
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT TUE APR 8 2008
OKC145-081123-
/O.EXP.KTSA.SV.W.0173.000000T0000Z-080408T1115Z/
WAGONER OK-
613 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY
EXPIRES AT 615 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...AND HEAVY RAIN WILL STILL BE POSSIBLE.
LAT...LON 3591 9528 3590 9527 3589 9526 3582 9529
3582 9547 3592 9529
TIME...MOT...LOC 1113Z 278DEG 26KT 3588 9513 3581 9522
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:37 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 8, 2:37 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT TUE APR 8 2008 .DISCUSSION... WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE LATE MORNING AND AFTERNOON HOURS. GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME. WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES. A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE TORNADO POTENTIAL. FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE BEGINNING OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 45 64 63 / 90 20 70 100 FSM 73 53 69 62 / 80 50 60 90 MLC 72 52 68 65 / 60 50 70 80 BVO 62 40 63 59 / 80 10 70 100 FYV 70 45 64 61 / 90 40 40 100 BYV 70 43 61 59 / 90 40 30 80 MKO 70 46 64 62 / 90 30 70 100 MIO 64 39 65 60 / 100 10 40 100 F10 71 46 66 64 / 80 30 70 90 HHW 74 59 72 66 / 60 80 70 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....03
Hazardous weather outlook, Apr 8, 4:55 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 AM CDT TUE APR 8 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 AM CDT TUE APR 8 2008 ...ONGOING SEVERE WEATHER THIS MORNING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA...EAST OF HIGHWAY 75. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COLD FRONT WAS PUSHING INTO PARTS OF NORTHEAST OKLAHOMA EARLY THIS MORNING...WITH A WARM FRONT EXTENDING INTO PARTS OF NORTHWEST ARKANSAS. A STRONG LOW-LEVEL JET HAS MAINTAINED STRONG TO SEVERE CONVECTION AHEAD OF THE APPROACHING COLD FRONT...AND ADDITIONAL STRONG TO SEVERE STORMS HAVE FORMED ALONG THE COLD FRONT AS WELL. THERE REMAINS A SMALL TORNADO THREAT INTO THE EARLY MORNING HOURS OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...NEAR THE WARM FRONT. HOWEVER...THE MAIN THREAT WILL BE FROM LARGE HAIL AND STRONG WINDS...AS UNIDIRECTIONAL WINDS ALOFT RESULT IN A MORE LINEAR FORMATION OF STORMS. STRONG TO SEVERE THUNDERSTORMS WILL EVENTUALLY REACH PORTIONS OF NORTHWEST ARKANSAS TOWARD SUNRISE...WITH THE SEVERE WEATHER THREAT CONTINUING INTO THE MORNING HOURS. IT IS UNCERTAIN AT THIS TIME HOW FAR EAST AND SOUTH THE COLD FRONT WILL BE BY THIS AFTERNOON. THERE REMAINS THE CHANCE THAT THUNDERSTORMS COULD REDEVELOP ALONG THE COLD FRONT LATER THIS AFTERNOON AND OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL NEED TO BE EXTENDED INTO THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT CURRENTLY AFFECTING PARTS OF THE AREA WILL PUSH INTO TEXAS BY TUESDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF THIS FRONT ON WEDNESDAY...WITH THUNDERSTORM CHANCES INCREASING ACROSS EASTERN OKLAHOMA BY WEDNESDAY AFTERNOON. THE BETTER CHANCES OF SEVERE WEATHER AND HEAVY RAINFALL WILL LIKELY HOLD OFF UNTIL WEDNESDAY NIGHT AS THE FRONT TO OUR SOUTH MOVES NORTH INTO THE REGION AS A WARM FRONT. ADDITIONAL SEVERE WEATHER APPEARS POSSIBLE INTO THURSDAY AFTERNOON AS A COLD FRONT AND DRYLINE COMBINATION PUSH ACROSS THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION WEDNESDAY AND WEDNESDAY NIGHT. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 8, 4:38 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 3 W LOCUST GROVE 36.20N 95.22W
04/08/2008 E0.75 INCH MAYES OK AMATEUR RADIO
&&
GEWSpecial weather statement, Apr 8, 4:45 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT TUE APR 8 2008
OKZ057-061-081030-
CRAIG OK-ROGERS OK-
445 AM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS AND CRAIG
AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CENTRALIA TO 6 MILES WEST OF BIG CABIN...MOVING
EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...VINITA...BIG CABIN...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3694 9503 3651 9512 3652 9543 3689 9543
TIME...MOT...LOC 0945Z 270DEG 44KT 3680 9531 3651 9528Local storm report, Apr 8, 4:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HAIL S LOCUST GROVE 36.20N 95.17W
04/08/2008 E1.00 INCH MAYES OK AMATEUR RADIO
INTERSECTION HIGHWAYS 412 / 82
&&
GEWLocal storm report, Apr 8, 4:57 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 2 N BIXBY 35.97N 95.88W
04/08/2008 E1.00 INCH TULSA OK NWS EMPLOYEE
NEAR 121ST AND MEMORIAL
&&
GEWSpecial weather statement, Apr 8, 5:21 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT TUE APR 8 2008
ARZ001-081100-
BENTON AR-
521 AM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 521 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYSVILLE TO 11 MILES WEST OF LAKE FRANCIS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...ROCKY COMFORT...FAIRMOUNT...MILLER...
BENTONVILLE...SILOAM SPRINGS...ROGERS...SULPHUR SPRINGS...LOWELL...
GENTRY...MAYSVILLE...GRAVETTE...PEA RIDGE...LAKE FRANCIS...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
VAUGHN...DECATUR...CENTERTON...HIWASSE AND BELLA VISTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3623 9409 3621 9414 3622 9433 3615 9433
3614 9437 3610 9441 3611 9455 3640 9459
3644 9462 3650 9461 3649 9409
TIME...MOT...LOC 1021Z 247DEG 31KT 3639 9457 3615 9472Local storm report, Apr 8, 5:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL CHOUTEAU 36.19N 95.34W
04/08/2008 E2.00 INCH MAYES OK EMERGENCY MNGR
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.